Cymbalta - nausea and gagging

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Cymbalta - nausea and gagging

Postby smellycatmou » Mon Jan 27, 2014 9:15 am

Hi

I've just started Cymbalta and I'm having a bit of nausea and a gagging feeling! Has anyone else? Does it go away?

Xxx
smellycatmou
UKFM Member
 
Posts: 10
Joined: Sun Jan 26, 2014 8:30 pm

Re: Cymbalta - nausea and gagging

Postby smellycatmou » Mon Jan 27, 2014 10:42 am

Thanks Lisa :)
smellycatmou
UKFM Member
 
Posts: 10
Joined: Sun Jan 26, 2014 8:30 pm

Re: Cymbalta - nausea and gagging

Postby mauriziodel » Mon Jan 27, 2014 11:35 am

Talking about man.and feel a bit shy taking about it. I after taking duloxetine ( Cymbalta)apart from giving me a more drowsy feeling, it cause me also Erectile-dysfunction. I dont know if there are any man sufferrer in the forum.and what other medication could reverse it,Im also on pregabalin.thank you :-?
mauriziodel
UKFM Newbie
 
Posts: 5
Joined: Mon Jan 27, 2014 11:08 am

Re: Cymbalta - nausea and gagging

Postby lisaward127 » Mon Jan 27, 2014 11:46 am

Hello, people all react different to drugs so it is hard to say, please be carefull with this drug it is really addictive and difficult to come off it when you need to, GP don't know what to do to safely get you off this drug, It nearly killed me comming off it. If you research on the Internet you will find that there is websites and support groups for people going through withdrawl and how dangerous it is. People in USA wants the drug banned. Anyway it was also one of the only medicines that helped me with FM pain but I was taken off it by my neurologist.

With all medication make sure you look at withdrawls and comming off tablet, this is the bit that pharmasutical companies don't put on the leaflet and the reps don't tell the GP.

Best of luck and I hope I haven't scared you, just sharing my experience and view on this drug.

Love Lisa
Lisa Ward
User avatar
lisaward127
UKFM Member
 
Posts: 125
Joined: Fri Oct 19, 2012 12:40 pm
Location: Bishops Stortford

Re: Cymbalta - nausea and gagging

Postby LauraLizard » Mon Jan 27, 2014 2:49 pm

I've been on it for the last month and I suffered from the nausea and gagging too. Thankfully, about a week ago it went away and now I'm pretty much side effect free :) I'll be honest, I was reaching the point where I wasn't sure I could carry on taking it because I felt like I was really struggling to get my breath but as I say, it's cleared up now, so it's worth sticking with it if you can (assuming you're getting the benefits too).

Either way, you're definitely not alone with the side effects!
LauraLizard
UKFM Newbie
 
Posts: 5
Joined: Sun Feb 24, 2013 10:46 pm
Location: High Wycombe, Bucks

Re: Cymbalta - nausea and gagging

Postby baci41 » Mon Jan 27, 2014 11:03 pm

Im on this medication. It did the same to me for about 6 weeks. Doctor gave me anti sickness pills and made it better. Im ok now take them with no problem :-D
baci41
UKFM Newbie
 
Posts: 5
Joined: Mon Jun 10, 2013 5:44 pm

Re: Cymbalta - nausea and gagging

Postby smellycatmou » Tue Jan 28, 2014 7:10 pm

OMG now I'm scared about them being addictive!!!!!!
smellycatmou
UKFM Member
 
Posts: 10
Joined: Sun Jan 26, 2014 8:30 pm

Re: Cymbalta - nausea and gagging

Postby lisaward127 » Thu Jan 30, 2014 1:00 pm

Sorry didn't mean to scare you but just sharing my experience of this drug and to warn people to be careful.
Lisa Ward
User avatar
lisaward127
UKFM Member
 
Posts: 125
Joined: Fri Oct 19, 2012 12:40 pm
Location: Bishops Stortford

Re: Cymbalta - nausea and gagging

Postby Karou » Fri Jan 31, 2014 1:15 pm

I'm on cymbalta and in the beginning I've had these side effects. It also made me very tired, which is why my GP suggested to take them after my last meal. I managed to shed a few pounds but now all they do is control the pain.

I've been on different meds (AD's) and while coming off some wasn't pleasant (nausea, dizziness, insomnia), I wouldn't say I was addicted but rather dependant. My body was used to having this in the system and even though I knew I could be without it, my body had to 're-adjust and learn how to be without the med again. Just like when back then I was taking it for the first time, it had to realise help was available. ( hope I'm making sense)

Everyone is different and yes, some people may well have trouble coming off their meditation but I try to look at the positive things it does. It's there to help me reduce pain and improve my mood. Something I can't do on my own. Should I need to come off it, I know I'll be mentioning my concerns to my doctor to try and make sure I get all the help I need with it.

If you're worried, smellycatmou, maybe tell your doctor and see what s/he suggests?


Sorry to hear you've had such a bad experience, lisaward127, I hope you're ok now.
Gentle :hugs: :hugs: , Karou

“Wishes are false. Hope is true. Hope makes its own magic.” - Brimstone
User avatar
Karou
UKFM Member
 
Posts: 248
Joined: Wed Aug 14, 2013 10:19 pm
Location: London

Re: Cymbalta - nausea and gagging

Postby pommybear » Fri Jan 31, 2014 6:42 pm

I only managed three weeks on them as I was sweating so much and felt sick but I did loose half a stone back to cipramil and the weight gain
User avatar
pommybear
UKFM Member
 
Posts: 14
Joined: Sun Aug 16, 2009 10:15 am
Location: suffolk


Return to Treatments & Medication

Who is online

Users browsing this forum: Google [Bot] and 3 guests